# SDR PCAA0201001

- Difficulty date: December 16, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 27,749 hours, 30,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT NOSE GEARWELL UPPER DECK FOUND CRACKED BELOW AND FORWARD OF DC CONTACTOR BOX.  CRACK WAS REPAIRED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-582.  AIRCRAFT RETURNED TO SERVICE.
